MAUDE Adverse Event Report: HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA

HOLOGIC, INC. APTIMA COMBO 2 ASSAY; DNA-REAGENTS, NEISSERIA
Catalog Number ASY-13823
Medical Device Problem Code Imprecise or Erratic Results (4059)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, a customer in france reported to hologic that a discrepant result was generated whilst using the ac2 assay (master lot: 919348) with panther instrument (serial number: (b)(6)).The incident was recorded under hologic reference number (b)(4).On (b)(6) 2025, the sample id (b)(6) was tested in panther worklist id (b)(4) and generated a chlamydia trachomatis (ct) negative /neisseria gonorrhoea (gc) negative result.The same sample (id (b)(6)) was retested on (b)(6) 2025 on the same panther instrument (worklist id (b)(4)) and generated a chlamydia trachomatis (ct) positive/neisseria gonorrhoeae (gc) negative result.On (b)(6) 2025, the same sample (id (b)(6)) was retested again, this time on another panther instrument (worklist id (b)(4)) and generated a chlamydia trachomatis (ct) positive/neisseria gonorrhoeae (gc) negative result.No information regarding patient treatment is available at this time.Hologic has not been informed of any adverse patient outcome related to this event.
 
Additional Manufacturer Narrative
Hologic ts reviewed the system logfiles provided by the customer and preliminary analysis indicates that the most likely explanation for the discrepant result is low target in the sample, either because the patient is (low) positive or because the sample was mishandled/contaminated.Review of the logs and amplification curves did not reveal any abnormalities suggestive of a hardware or instrument issue.

Brand Name
APTIMA COMBO 2 ASSAY
Common Device Name
DNA-REAGENTS, NEISSERIA
Manufacturer (Section D)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
HOLOGIC, INC.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
maria osorio
10210 genetic center drive
san diego, CA 92121
8584108109
MDR Report Key23816699
Report Number2024800-2025-00076
Device Sequence Number13114068
Product Code LSL
UDI-Device Identifier15420045512832
UDI-Public15420045512832
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K111409
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-13823
Device Lot Number919348
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2025
Initial Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown